Volume 9, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Yau–Zaslow formula on K3 surfaces for non-primitive classes

Junho Lee and Naichung Conan Leung

Geometry & Topology 9 (2005) 1977–2012

arXiv: math.SG/0404537

Abstract

We compute the genus zero family Gromov–Witten invariants for K3 surfaces using the topological recursion formula and the symplectic sum formula for a degeneration of elliptic K3 surfaces. In particular we verify the Yau–Zaslow formula for non-primitive classes of index two.

Keywords
family Gromov–Witten invariants, Yau–Zaslow formula, symplectic sum formula, topological recursion relation, K3 surface
Mathematical Subject Classification 2000
Primary: 53D45, 14N35
Secondary: 53D05, 14N10
References
Forward citations
Publication
Received: 6 May 2004
Revised: 16 October 2005
Accepted: 24 April 2005
Published: 17 October 2005
Proposed: Ronald Stern
Seconded: Ronald Fintushel, Robion Kirby
Authors
Junho Lee
Department of Mathematical Sciences
Seoul National University San56-1
Shinrim-dong Kwanak-gu
Seoul 151-747
Korea
Naichung Conan Leung
Institute of Mathematical Sciences
The Chinese University of Hong Kong
Shatin
NT
Hong Kong